A Frame Approach to the H∞ Superoptimal Solution

D. W. Gu, M. C. Tsai, I. Postlethwaite

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


A “frame” approach to the H∞ superoptimal solution is given which offers computational improvements over existing algorithms. The approach is based on interpreting S numbers (defined in the Introduction) as the largest gains between appropriately defined spaces. Some useful bounds on Hankel singular values and s numbers are derived.

Original languageEnglish
Pages (from-to)829-834
Number of pages6
JournalIEEE Transactions on Automatic Control
Issue number7
Publication statusPublished - 1990 Jul

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this